# SDR F3LA2013101500912

- Difficulty date: September 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Control Panel
- Part number: S18205132
- Part serial: J0150092
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER TEST SWITCH IS INOPERATIVE.  R & R EMERGENCY LOCATOR TRANSMITTER  REMOTE CONTROL PANEL IAW AMM 25-65-18-020-050-A STEP A AND INSTALLED IAW AMM 25-65-18-420-050-C, STEP A. OPS CHECKED GOOD IAW AMM 25-65-00-740-051-G.
